# SDR 96ZZZX1168

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100505
- Condition: Making Metal
- Location: M/R
- Part time: 5,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CHIPS FOUND ON UPPER CHIP PLUG.  UNIT REMOVED AND SENT FOR REPAIR.
